Gaussian Twin Neighborhood Prime Labeling on Fan Digraphs

Authors

  • K Palani PG & Research Department of Mathematics (A.P.C. Mahalaxmi College for Women, Thoothukudi-628 002, Tamil Nadu, India)
  • A Shunmugapriya Department of Mathematics, Sri Sarada College for Women (Autonomous), Tirunelveli-627 011. (Research scholar-19122012092005, A.P.C. Mahalaxmi College for Women, Thoothukudi-628 002, Affiliated to Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli - 627 012, Tamil Nadu, India)

DOI:

https://doi.org/10.23755/rm.v45i0.973

Keywords:

Gaussian, integers, neighborhood, prime, labeling, fan, double, digraphs

Abstract

Gaussian integers are complex numbers of the form \gamma=x+iy where x and y are integers and i^2=-1. The set of Gaussian integers is usually denoted by \mathbb{Z}[i]. A Gaussian integer \gamma=a+ib\in\mathbb{Z}[i] is prime if and only if either \gamma=\pm(1\pm i),N(\gamma)= a^2+b^2 is a prime integer congruent to 1(mod4), or \gamma=p+0i or =0+pi where p is a prime integer and |p|\equiv3(mod4). Let D=(V,A) be a digraph with |V|=n. An injective function f:V(D)\rightarrow\left[\gamma_n\right] is said to be a Gaussian twin neighborhood prime labeling of D, if it is both Gaussian in and out neighborhood prime labeling. A digraph which admits a Gaussian twin neighborhood prime labeling is called a Gaussian twin neighborhood prime digraph. In this paper, we introduce some definitions of fan digraphs. Further, we establish the Gaussian twin neighborhood prime labeling in fan digraphs using Gaussian integers.

References

Alex Rosa, ’On certain valuation of the vertices of a graph’, In theory of graphs, Gordon and Breach, 1967.

Gallian J A, ’A Dynamic Survey of Graph Labeling’, The Electronic journal of combinatorics, #DS6, 2019, pp. 1-535.

Harary F, ’Graph Theory’, Addison - Wesley Publishing Company, Reading, Mass, 1972.

Henry Garret, ’Beyond the graph theory’, IAAA of Mathematics, 2021. http://mathworld.wolfram.com.

Klee S, Lehmann H and Park A, Prime labeling of families of trees with Gaussian integers, AKCE International Journal of Graphs and Combinatorics, 2016, Vol. 13(2), pp. 165-176.

Lehmann H and Park A, ‘Prime labeling of small trees with Gaussian integers’, Rose-Hulman Undergraduate Mathematics Journal, 2016, Vol. 17(1), pp. 72-97.

Palani K and Shunmugapriya A, Meenakumari N, ’Neighborhood prime labeling in some product and power digraphs’, Journal of Physics: Conference Series, IOP Publishing, 1947(2021), 012040.

Palani K and Shunmugapriya A, ’Gaussian twin neighborhood prime labeling of digraphs’.(communicated)

Palani K and Suganya G, ’Prime pair labeling of directed Graphs’, Journal of Emerging Technologies and Innovative Research(JETIR), 2019, vol. 6, no. 1, pp. 513-517.

Patel S K and Shrimali N P, ’Neighborhood-Prime Labeling’, International Journal of Mathematics and Soft Computing, 2015, vol. 5, no. 2, pp. 135-143.

Rajesh Kumar T J & Mathew Varkey T K, ’Gaussian prime labeling of some product graphs’, Int. J. Math. and Appl., 2018, vol. 6 (1-B), pp. 307-311.

Rajesh Kumar T J & Mathew Varkey T K, ’Gaussian prime labeling of some classes of graphs and cycles’, Annals of Pure and Applied Mathematics, 2018, vol. 16 (1), pp. 133-140.

Rokad A H, ‘Product cordial labeling of double wheel and double fan related graphs’, Kragujevac Journal of Mathematics, 2019, Vol. 43(1), pp. 7-13.

Shriamli N P and Trivedi S T, ‘Gaussian neighborhood prime labeling of graphs containing Hamiltonian cycle’, Mathematical Journal of Interdisciplinary Sciences, 2019, Vol. 7(2), pp.161-165.

Downloads

Published

2023-01-30